UM

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Pin-Loaded Patch Antenna Fed With a Dual-Mode SIW Resonator for Bandwidth Enhancement and Stable High Gain Journal article
IEEE Antennas and Wireless Propagation Letters, 2021,Volume: 20,Issue: 2,Page: 279-283
Authors:  Xiao Zhang;  Ting-Yan Tan;  Qiong-Sen Wu;  Lei Zhu;  Shida Zhong;  Tao Yuan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
High Gain  Pin-loaded Patch Antenna  Substrate-integrated Waveguide (Siw) Resonator  Wideband Patch Antenna  
Design of a New Balanced-to-Balanced Filtering Power Divider Based on Square Patch Resonator Journal article
IEEE TRANSACTIONS ON MICROWAVE THEORY AND TECHNIQUES, 2018,Volume: 66,Issue: 12,Page: 5280-5289
Authors:  Qianwen Liu;  Jianpeng Wang;  Lei Zhu;  Gang Zhangg;  Wen Wu
Favorite |  | TC[WOS]:17 TC[Scopus]:17 | Submit date:2019/01/17
Balanced-to-balanced Circuit  Bandpass Filter  Common Mode (Cm)  Differential Mode (Dm)  Harmonic Suppression  Square Patch Resonator  
Optimized Multi-Agent Formation Control Based on an Identifier-Actor--Critic Reinforcement Learning Algorithm Journal article
IEEE TRANSACTIONS ON FUZZY SYSTEMS, 2018,Volume: 26,Issue: 5,Page: 2719-2731
Authors:  Wen, Guoxing;  Chen, C. L. Philip;  Feng, Jun;  Zhou, Ning
View | Adobe PDF | Favorite |  | TC[WOS]:26 TC[Scopus]:29 | Submit date:2018/10/30
Fuzzy logic systems (FLSs)  identifier-actor-critic architecture  multi-agent formation  optimized formation control  reinforcement learning (RL)  
Partial semi-coarsening multigrid method based on the HOC scheme on nonuniform grids for the convection–diffusion problems Journal article
International Journal of Computer Mathematics, 2017,Volume: 94,Issue: 12,Page: 2356-2372
Authors:  Cao F.;  Ge Y.;  Sun H.-W.
Favorite |  | TC[WOS]:4 TC[Scopus]:3 | Submit date:2019/02/13
boundary or internal layer  Convection–diffusion equation  high-order compact difference scheme  multigrid method  nonuniform grids  partial semi-coarsening  
High Order Well-Balanced Weighted Compact Nonlinear Schemes for the Gas Dynamic Equations under Gravitational Fields Conference paper
Authors:  Gao, Zhen;  Hu, Guanghui
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Euler equations  gravitational fields  source term  steady state solution  weighted compact  nonlinear Scheme  
High-order compact schemes for fractional differential equations with mixed derivatives Journal article
Numerical Methods for Partial Differential Equations, 2017,Volume: 33,Issue: 6,Page: 2141-2158
Authors:  Vong S.;  Shi C.;  Lyu P.
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/12/24
Fractional Differential Equation  High-order Compact Scheme  Mixed Derivatives  
High Order Well-Balanced Weighted Compact Nonlinear Schemes for Shallow Water Equations Journal article
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017,Volume: 22,Issue: 4,Page: 1049-1068
Authors:  Gao, Zhen;  Hu, Guanghui
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2018/10/30
Shallow Water Equations  C-property  Weighted Compact Nonlinear Scheme  Source Term  
High Order Well-Balanced Weighted Compact Nonlinear Schemes for the Gas Dynamic Equations under Gravitational Fields Journal article
East Asian Journal on Applied Mathematics, 2017,Volume: 7,Issue: 4,Page: 697-713
Authors:  Gao,Zhen;  Hu,Guanghui
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
Euler equations  gravitational fields  source term  steady state solution  weighted compact nonlinear Scheme  
Partial semi-coarsening multigrid method based on the HOC scheme on nonuniform grids for the convection-diffusion problems Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2017,Volume: 94,Issue: 12,Page: 2356-2372
Authors:  Cao, Fujun;  Ge, Yongbin;  Sun, Hai-Wei
Favorite |  | TC[WOS]:4 TC[Scopus]:3 | Submit date:2018/10/30
Convection-diffusion Equation  High-order Compact Difference Scheme  Nonuniform Grids  Partial Semi-coarsening  Multigrid Method  Boundary Or Internal Layer  65m06  65m12  
High Order Well-Balanced Weighted Compact Nonlinear Schemes for the Gas Dynamic Equations under Gravitational Fields Journal article
East Asian Journal on Applied Mathematics, 2017,Volume: 7,Issue: 4,Page: 697-713
Authors:  Gao Z.;  Hu G.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/02/13
Euler Equations  Gravitational Fields  Source Term  Steady State Solution  Weighted Compact Nonlinear Scheme